# SDR USAA010836

- Difficulty date: July 16, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 46,925 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED ON VHF ANTENNA .25 INCH AND 2.5 INCH, BS 727D, LBL 1.5 AND RBL 1.5.  REMOVED DAMAGE, INSTALLED REPAIR DOUBLER PER SRM 51-70-11.  (M)
